MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE TRACK; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE TRACK; WIRE, GUIDE, CATHETER
Model Number GAT1830
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.History investigation of the product with the involved product code/lot number - no anomaly was found in the manufacturing record and the shipping inspection record.- no other similar report from other facilities was found in the past.Cause of occurrence based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.However, since the actual device was not returned and investigation of it could not be performed, it was not possible to clarify the cause of occurrence.Countermeasure ashitaka factory has been making efforts to maintain the quality of the product by performing the following work and inspections.- before the packaging process, 100% visual inspection is performed to confirm that there is no anomaly in appearance.- the outer diameter of product is controlled to confirm that there is no anomaly in it.- as a pre-shipment inspection, slidability test is performed on sampling basis for each lot.The ifu of the product includes the following warning: - if any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the glidewire advantage and/or the catheter and determine the cause by fluoroscopy.Continuing to manipulate or rotate the glidewire advantage or failure to exercise proper caution may result in bending, kinking, separation of the guide wire's tip, damage to the catheter, or damage to the vessel.Terumo medical corporation (tmc) (importer) registration no.(b)(4) is submitting this report on behalf of (b)(6) factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
The user facility reported that during a vascular surgery procedure, a crosstella balloon fractured (separated) from the shaft and had to be surgically removed.It was being used in conjunction with a glidewire advantage track.018 wire.The type of procedure performed was a peripheral artery revascularization.The reported event resulted in patient injury and/or required medical or surgical intervention.Additional information was received on 18jun2025: the patient is currently in the hospital.

Brand Name
GLIDEWIRE ADVANTAGE TRACK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key22432653
Report Number9681834-2025-00120
Device Sequence Number4631589
Product Code DQX
UDI-Device Identifier04987350727848
UDI-Public(01)04987350727848(17)261031(10)241122
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGAT1830
Device Lot Number241122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DESTINATION SLENDER; FIELDER WIRE; MEDTRONIC FMD WIRE
Patient Age76 YR
Patient SexMale
Patient Weight62 KG
Patient RaceBlack Or African American